# SDR UPS07450142

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3251 · Steering Unit
- Part: O-Ring
- Condition: Cut
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A HYDRAULIC SYSTEM NR 1 FLUID LOSS IN FLIGHT.  FOUND CUT O-RING ON LEFT NOSE WHEEL STEERING ACT TRANSFER TUBE.  REPLACED SEALS IAW 32-51-05.  OPS AND LEAK CHECKS GOOD DUE TO HYD FLUID LOSS.  NR 1 EDP REMOVED AND REPLACED IAW MM 29-11-05.  OPS AND LEAK CHECKS GOOD.  CASE DRAIN AND PRESS FILTERS REPLACED.  OPS AND LEAKS CHECK GOOD.
